# SDR CALA2020092601138

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 27,392 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0204666101
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GALLEY NR 5 LT FWD FLOOR PROXIMITY EMERGENCY LIGHT ASSY FOUND DAMAGE (P/N:0204666-101), REF NON-ROUTINE NR 9416638.   REPLACED GALLEY NR 5 LT FWD FLOOR PROXIMITY EMERGENCY LIGHT ASSY AND TEST FOUND PASS, AS PER AMM B787-A-33-51-06-00A-520-A REV.140 AND AMM B787-A-33-51-06-00A- 720-A REV 140.
